Economics at your fingertips  

Strong laws of large numbers for pairwise quadrant dependent random variables

João Lita da Silva

Statistics & Probability Letters, 2018, vol. 137, issue C, 349-358

Abstract: For a sequence {Xn,n⩾1} of quadrant dependent random variables satisfying EXn<∞ for all n⩾1 and a family of positive sequences {bn}, we give sufficient conditions to obtain ∑k=1n(Xk−EXk)∕bn⟶a.s.0. For random sequences which are additionally stochastically dominated by a random variable X∈ℒp, 1Keywords: Strong law of large numbers; Quadrant dependent random variables (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-05-05
Handle: RePEc:eee:stapro:v:137:y:2018:i:c:p:349-358